# SDR NOCA03907

- Difficulty date: February 10, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L ANGLE BRACKET NEXT TO THE R4 DOOR DRAIN IS CORRODED ON THE BOTTOM.  REPLACED L ANGLE PER SRM 51-21-03.
